MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT BROACH SZ4; BROACHES

DEPUY ORTHOPAEDICS INC US SUMMIT BROACH SZ4; BROACHES
Model Number 2570-00-100
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).(b)(6).With regard to this, please confirm if any of the following information is available: he summit broach sz4 was reported for unknown reason.Can you please provide the specific/exact allegation against the device? the connection point on the broach was defective and would not connect to the broach handle.The broach was shipped back to our jackson office 2 weeks ago depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The summit broach sz4 was reported for unknown reason.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received states that the connection point on the broach was defective and would not connect to the broach handle.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: the device associated with this report was returned to depuy synthes for evaluation.Visual inspection of the returned sample revealed the device exhibits signs of normal use.No cosmetic defects were observed on the surface of the device.The complaint condition was not confirmed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: the j0604 is not a valid finished goods lot number; therefore, a manufacturing records evaluation (mr e) was not performed.A-9085107 - (b)(6) 2023 received additional information through email from (b)(6) on (b)(6) 2023 stating - with regard to this, please confirm if any of the following information is available: the summit broach sz4 was reported for unknown reason.Can you please provide the specific/exact allegation against the device? the connection point on the broach was defective and would not connect to the broach handle.The broach was shipped back to our jackson office 2 weeks ago depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT BROACH SZ4
Common Device Name
BROACHES
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key16853120
Report Number1818910-2023-09359
Device Sequence Number12656603
Product Code HTQ
UDI-Device Identifier10603295142911
UDI-Public10603295142911
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2570-00-100
Device Catalogue Number257000100
Device Lot NumberJ0604
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/28/2023
Supplement Date Received by Manufacturer05/05/2023
05/16/2023
Initial Report FDA Received Date05/02/2023
Supplement Report FDA Received Date05/08/2023
05/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2004
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age75 YR
Patient SexMale